# SDR 98ZZZM356

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 2550 · Cargo Compartments
- Part: Curtain
- Condition: Out Of Position
- Location: Baggage Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BPT - FLT 1296 - DURING CLIMB, CREW HEARD A SLAPPING SOUND OUTSIDE OF THE AIRCRAFT.  CREW RETURNED TO BPT FOR INVESTIGATION.  UPON ARRIVAL AT GATE AND SHUTTING DOWN BOTH ENGINES, GROUND CREW REALIZED THAT THE FWD RT BAGGAGE DOOR HAD BEEN CLOSED WITH THE RAIN PROTECTOR CURTAIN HANGING OUTSIDE OF THE AIRCRAFT.  RAIN PROTECTION CURTAIN WAS STOWED PROPERLY AND CREW PERFORMED VISUAL INSPECTION OF CARGO BAY AREA FOR SIGNS OF DAMAGE.  NO DAMAGE WAS DETECTED.  FLT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
